U.S. doctors online nowAsk doctors free
Canada
A 17-year-old male asked:

It seems that i get rashes on my penile every time i masturbate and ejaculate? since i had one 20 min. ago and now it's gone?

1 doctor answer2 doctors weighed in
Dr. Pamela Pappas
Psychiatry 43 years experience
Rashes: It sounds like your skin may be sensitive to something you're using when you masturbate. Or, your vigorous motion could be producing skin inflammation that goes away rapidly. If using oils or other lubricants, make sure these are ones your skin can tolerate.
Last updated Oct 1, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.